I am supposed to be taking Citalopram but I keep putting it off because a few fears of side effects. Has any one experienced weight gain from taking this medication ?
There are many of these medications that do cause weight gain, some pretty severe. You can either switch to another medicine or try and eat things that carry little to no calories and aren't fattening.ie; saltines, jello, salads, boiled chicken, fish and so on. Yes I have been on this medicine before and only took it for a little over a year.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Aug 2011 • 1 answer
Updated 8 Nov 2017 • 5 answers
Updated 11 Oct 2018 • 9 answers
Updated 25 Mar 2015 • 3 answers
Updated 11 Apr 2017 • 3 answers